Matematicki Vesnik

Vol. 60, No. 1, 2008 · Contents

Asif Ali and Tariq Shah:
Centralizing and commuting generalized derivations on prime rings

Aleksandra Lj. Eric:
The resultant of non-commutative polynomials

Pyotr N. Ivanshin and Evgenii N. Sosov:
Local Lipschitz property for the Chebyshev center mapping over $N$-nets

Mario De Salvo, Domenico Freni and Giovanni Lo Faro:
Hypergroups of type U on the right of size five. Part two

Rajeev Kumar:
Ascent and descent of weighted composition operators on $L^p$-spaces

R. Choukri, A. El Kinani, A. Oukhouya:
Une note sur la noethérianité

Giuseppe Di Maio and Somashekhar Naimpally:
Hit-And-Far-Miss Topologies

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 15 Feb 2008. Last modified: 28 March 2008.

© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition